Alert archive / Montana / Winter Weather Advisories in 2021
Winter Weather Advisory 13, NWS Great Falls, MT
NWS Great Falls, MT issued this winter weather advisory at Feb 7, 2021, 1:56 PM MST. It took effect at Feb 7, 2021, 5:00 PM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2021, 1:56 PM MST (20:56 UTC)
- In effect from
- Feb 7, 2021, 5:00 PM MST
- Expired
- Feb 8, 2021, 2:54 AM MST
- In force
- 10 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
506 WWUS45 KTFX 072056 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 156 PM MST Sun Feb 7 2021 MTZ014-052>055-080900- /O.NEW.KTFX.WW.Y.0013.210208T0000Z-210208T2100Z/ /O.CON.KTFX.WS.W.0002.000000T0000Z-210208T0000Z/ Central and Southern Lewis and Clark-Jefferson-Broadwater-Meagher- Gallatin- Including Helena, Flesher Pass, Lincoln, MacDonald Pass, Rogers Pass, Montana City, Boulder, Boulder Hill, Elk Park Pass, Homestake Pass, Whitehall, Toston, Townsend, Winston, Martinsdale, Deep Creek Pass, White Sulphur Springs, Bozeman Apt, City of Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 156 PM MST Sun Feb 7 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM MST MONDAY... * WHAT...For the Winter Storm Warning, heavy snow occurring. Additional snow accumulations of up to one inch. For the Winter Weather Advisory, snow expected. Total snow accumulations of 1 to 3 inches, with up to 6 inches in the mountains. * WHERE...Central and Southern Lewis and Clark, Jefferson, Broadwater, Meagher and Gallatin. * WHEN...For the Winter Storm Warning, until 5 PM MST this afternoon. For the Winter Weather Advisory, from 5 PM this afternoon to 2 PM MST Monday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock, please visit our webpage and select Local Programs, then Cold Air Advisory for Newborn Livestock. && $$ MTZ012-048-080900- /O.NEW.KTFX.WW.Y.0013.210208T0000Z-210208T2100Z/ /O.CON.KTFX.WC.Y.0001.000000T0000Z-210209T1900Z/ Cascade-Southern Rocky Mountain Front- Including Great Falls, Cascade, Belt, Kings Hill Pass, Bynum, Choteau, and Augusta 156 PM MST Sun Feb 7 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM MST MONDAY... * WHAT...For the Winter Weather Advisory, snow expected. Total snow accumulations of up to two inches. For the Wind Chill Advisory, very cold wind chills occurring. Wind chills as low as 35 below zero. * WHERE...Cascade and Southern Rocky Mountain Front. * WHEN...For the Winter Weather Advisory, from 5 PM this afternoon to 2 PM MST Monday. For the Wind Chill Advisory, until noon MST Tuesday. * IMPACTS...Plan on slippery road conditions. The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock, please visit our webpage and select Local Programs, then Cold Air Advisory for Newborn Livestock. && $$ MTZ008-080900- /O.EXB.KTFX.WW.Y.0012.000000T0000Z-210208T2100Z/ Beaverhead- Including Big Hole Pass, Wisdom, Dillon, Monida Pass, and Wise River 156 PM MST Sun Feb 7 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM MST MONDAY... * WHAT...Snow occurring. Additional snow accumulations of up to 4 inches, with up to 8 inches in the mountains. Winds gusting as high as 45 mph. * WHERE...Portions of Beaverhead County, mostly north and west of Dillon. * WHEN...Until 2 PM MST Monday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock, please visit our webpage and select Local Programs, then Cold Air Advisory for Newborn Livestock. && $$ MTZ015-080900- /O.EXT.KTFX.WW.Y.0012.000000T0000Z-210208T2100Z/ Madison- Including Ennis, Norris Hill, Raynolds Pass, Twin Bridges, and Virginia City 156 PM MST Sun Feb 7 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 PM MST MONDAY... * WHAT...Snow occurring. Additional snow accumulations of up to 3 inches, with up to 6 inches in the mountains. Winds gusting as high as 40 mph. * WHERE...Madison. * WHEN...Until 2 PM MST Monday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock, please visit our webpage and select Local Programs, then Cold Air Advisory for Newborn Livestock. && $$ MTZ009>011-013-044>047-049>051-080900- /O.CON.KTFX.WC.Y.0001.000000T0000Z-210209T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole- Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including Logan Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 156 PM MST Sun Feb 7 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * WHAT...Very cold wind chills occurring. Wind chills as low as 40 below zero. * WHERE...Portions of central and north central Montana. * WHEN...Until noon MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ http://www.weather.gov/greatfalls
2 follow-up statements
655 WWUS45 KTFX 072358 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 458 PM MST Sun Feb 7 2021 MTZ014-052>055-081200- /O.EXP.KTFX.WS.W.0002.000000T0000Z-210208T0000Z/ /O.CON.KTFX.WW.Y.0013.210208T0000Z-210208T2100Z/ Central and Southern Lewis and Clark-Jefferson-Broadwater-Meagher- Gallatin- Including Helena, Flesher Pass, Lincoln, MacDonald Pass, Rogers Pass, Montana City, Boulder, Boulder Hill, Elk Park Pass, Homestake Pass, Whitehall, Toston, Townsend, Winston, Martinsdale, Deep Creek Pass, White Sulphur Springs, Bozeman Apt, City of Bozeman, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 458 PM MST Sun Feb 7 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST MONDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 3 inches. * WHERE...Central and Southern Lewis and Clark, Jefferson, Broadwater, Meagher and Gallatin. * WHEN...For the Winter Storm Warning, until 5 PM MST this afternoon. For the Winter Weather Advisory, from 5 PM this afternoon to 2 PM MST Monday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ012-048-081200- /O.CON.KTFX.WC.Y.0001.000000T0000Z-210209T1900Z/ /O.CON.KTFX.WW.Y.0013.210208T0000Z-210208T2100Z/ Cascade-Southern Rocky Mountain Front- Including Great Falls, Cascade, Belt, Kings Hill Pass, Bynum, Choteau, and Augusta 458 PM MST Sun Feb 7 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST MONDAY... * WHAT...For the Winter Weather Advisory, snow expected. Total snow accumulations of up to two inches. For the Wind Chill Advisory, very cold wind chills occurring. Wind chills as low as 35 below zero. * WHERE...Cascade and Southern Rocky Mountain Front. * WHEN...For the Winter Weather Advisory, from 5 PM this afternoon to 2 PM MST Monday. For the Wind Chill Advisory, until noon MST Tuesday. * IMPACTS...Plan on slippery road conditions. The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ008-015-081200- /O.CON.KTFX.WW.Y.0012.000000T0000Z-210208T2100Z/ Beaverhead-Madison- Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River, Ennis, Norris Hill, Raynolds Pass, Twin Bridges, and Virginia City 458 PM MST Sun Feb 7 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST MONDAY... * WHAT...Snow occurring. Additional snow accumulations of 1 to 4 inches, with up to 8 inches in the mountains. Winds gusting as high as 45 mph. * WHERE...Portions of Beaverhead County, mostly north and west of Dillon. * WHEN...Until 2 PM MST Monday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ009>011-013-044>047-049>051-081200- /O.CON.KTFX.WC.Y.0001.000000T0000Z-210209T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole- Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including Logan Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 458 PM MST Sun Feb 7 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * WHAT...Very cold wind chills occurring. Wind chills as low as 40 below zero. * WHERE...Portions of central and north central Montana. * WHEN...Until noon MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ http://www.weather.gov/greatfalls
477 WWUS45 KTFX 080954 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 254 AM MST Mon Feb 8 2021 MTZ012-048-082200- /O.CAN.KTFX.WW.Y.0013.000000T0000Z-210208T2100Z/ /O.EXT.KTFX.WC.Y.0001.000000T0000Z-210211T1900Z/ Cascade-Southern Rocky Mountain Front- Including Great Falls, Cascade, Belt, Kings Hill Pass, Bynum, Choteau, and Augusta 254 AM MST Mon Feb 8 2021 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON MST THURSDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Very cold wind chills occurring. Wind chills as low as 35 below zero. * WHERE...Southern Rocky Mountain Front and Cascade. * WHEN...Until noon MST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 to 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MTZ008-015-081100- /O.CAN.KTFX.WW.Y.0012.000000T0000Z-210208T2100Z/ Beaverhead-Madison- 254 AM MST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Snowfall has generally tapered off to isolated snow showers. An additional coating to an inch of snow will be possible today, but should not cause widespread impacts. $$ MTZ014-052>055-081100- /O.CAN.KTFX.WW.Y.0013.000000T0000Z-210208T2100Z/ Central and Southern Lewis and Clark-Jefferson-Broadwater-Meagher- Gallatin- 254 AM MST Mon Feb 8 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Snowfall has generally tapered off to isolated snow showers. An additional coating to an inch of snow will be possible today, but should not cause widespread impacts. $$ MTZ009>011-013-044>047-049>051-082200- /O.EXT.KTFX.WC.Y.0001.000000T0000Z-210211T1900Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole- Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus- Including Logan Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 254 AM MST Mon Feb 8 2021 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON MST THURSDAY... * WHAT...Very cold wind chills occurring. Wind chills as low as 35 below zero. * WHERE...Portions of central and north central Montana. * WHEN...Until noon MST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 to 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter weather advisory went out at Feb 7, 10:45 AM MST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 7, 10:45 AM MST, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1045 AM MST Sun Feb 7 2021 Aviation Section Updated. .UPDATE... Added Madison County back into a Winter Weather Advisory this morning due to the band of snow that has shifted south over the area and producing snowfall and reduced visibilities. Also made some adjustments to the morning low temperatures based on the current observations. Otherwise, the forecast remains on track through next weekend with continued cold and below average temperatures, and snow showers letting up by mid week, and a potentially slow/gradual warming trend by next sunday. However there is currently lower confidence in next weeks gradual warming trend. && .SYNOPSIS... Occasional bands of snow will persist across portions of central and southwestern Montana Sunday through Monday. Very cold air will continue to filter into the forecast area through Thursday with northern portions of the state seeing wind chill values as cold as 40 degrees below zero at times. && .AVIATION... 1045 AM MST Sun Feb 07 2021 (07/18Z TAF period) A nearly stationary band of snow is producing VLIFR conditions at KEKS. This is expected to drift south and dissipate by 20Z. VFR/MVFR conditions prevail elsewhere. Light snow and mid-level overcast persists across Southwest Montana through the rest of this afternoon. Clouds are thinning over North-central MT, though flurries could create MVFR reductions to visibility at times. Higher terrain and mountains will be obscured through the forecast period. Will need to further evaluate for potential fog early Monday morning as temperatures and winds decrease overnight. Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PREV DISCUSSION... /ISSUED 440 AM MST Sun Feb 7 2021/ Bands of snow will continue to affect portions of central and southwestern Montana today through Monday. Radar imagery and forecast models depict the most persistent snowbands with the heaviest accumulations stretching across northern portions of southwestern Montana with Boulder, Townsend, and Bozeman likely receiving the heaviest accumulations today. Elsewhere, only light snow amounts are expected. As a result, I have continued the Winter Storm Warning for Lewis & Clark, Jefferson, Broadwater, Meagher, and Gallatin Counties through late this afternoon. I have dropped the warning and Winter Weather Advisories for the remainder of the forecast area. However, with very cold temperatures and light to breezy winds, have issued a Wind Chill Advisory for all of north central and central Montana through late Tuesday morning. There is a good chance that portions of this advisory could be upgraded to a Wind Chill Warning for Monday night. The very cold temperatures will persist through the entire work week with overnight lows possibly dropping into the 30 below or colder range by mid-week. As such, there is a very good likelihood that the existing wind chill highlights will be extended in time and expanded in areal coverage. Additionally, with northwest flow persisting over the forecast area, occasional bands of light snow (or flurries) and areas of fog should be expected. However, timing and locations for any precipitation that develops after Monday is extremely low confidence at this time. I have used the National Blend of Models (NBM) for the PoP/Snow forecast for Tuesday and beyond. Unfortunately, the NBM tends to underestimate PoPs so weather watchers and our core partners should anticipate that PoPS could change drastically on a day to day basis as forecast confidence improves. Forecast guidance suggests that temperatures will begin trending back above zero by late week or next weekend. Once again, this is very low confidence and models tend to move cold air out of Montana too quickly, so we will need to wait and see what happens. mpj && .PRELIMINARY POINT TEMPS/POPS... GTF -4 -18 -5 -23 / 10 20 30 0 CTB -6 -21 -8 -28 / 10 20 20 0 HLN 6 -6 8 -11 / 50 50 50 10 BZN 12 -2 15 -8 / 80 60 60 10 WYS 25 -2 20 -7 / 60 40 20 10 DLN 30 9 26 2 / 60 20 10 0 HVR -2 -19 -4 -25 / 10 10 10 0 LWT -2 -18 -5 -22 / 20 20 50 10 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 5 PM MST this afternoon Broadwater... Central and Southern Lewis and Clark...Gallatin...Jefferson... Meagher. Wind Chill Advisory until noon MST Tuesday Blaine...Cascade... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. Winter Weather Advisory until 2 PM MST this afternoon Madison. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Feb 7, 10:10 AM MST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1010 AM MST SUN FEB 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW PONY 45.66N 111.89W
02/07/2021 E4.0 INCH MADISON MT PUBLIC
ABOUT 4 INCHES NEW SNOW TODAY. LOCATION
ESTIMATED. SOCIAL MEDIA REPORT.
&&Special weather statement, Feb 7, 10:32 AM MST, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1032 AM MST Sun Feb 7 2021
MTZ008-015-055-071830-
Madison-Beaverhead-Gallatin-
1032 AM MST Sun Feb 7 2021
...AN AREA OF HEAVY SNOW WILL AFFECT CENTRAL MADISON...NORTH CENTRAL
BEAVERHEAD AND CENTRAL GALLATIN COUNTIES...
At 1031 AM MST, an area of heavy snow was located 15 miles north of
Dillon, moving southeast at 10 mph.
Locations impacted include...
Sheridan, Virginia City, Ennis, Twin Bridges, Alder, Big Sky,
Jeffers, Laurin, Cameron and Glen.
This includes the following highways...
Interstate 15 between mile markers 73 and 91 .
Highway 191 between mile markers 31 and 50.
Highway 287 between mile markers 27 and 53.
Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.
LAT...LON 4560 11257 4525 11104 4508 11104 4511 11110
4505 11115 4501 11110 4488 11110 4552 11329
4567 11334
TIME...MOT...LOC 1731Z 328DEG 12KT 4545 11264
PNLocal storm report, Feb 7, 10:49 AM MST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1049 AM MST SUN FEB 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM SNOW 2 W BLACK EAGLE 47.53N 111.31W
02/07/2021 M4.9 INCH CASCADE MT NWS EMPLOYEE
STORM TOTAL.
&&
FMKLocal storm report, Feb 7, 11:10 AM MST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1110 AM MST SUN FEB 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM SNOW BOULDER 46.24N 112.12W
02/07/2021 M8.0 INCH JEFFERSON MT TRAINED SPOTTER
8 INCHES STORM TOTAL SNOW. 0.45 LIQUID
EQUIVALENT. LIGHT SNOW CONTINUES.
&&Local storm report, Feb 7, 11:59 AM MST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1159 AM MST SUN FEB 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM SNOW 1 WSW VIRGINIA CITY 45.30N 111.94W
02/07/2021 M10.0 INCH MADISON MT TRAINED SPOTTER
10 INCHES OF NEW SNOW LAST 9 HOURS SINCE
3AM. STILL SNOWING HEAVY WITH ONE-EIGHT MILE
VISIBILITY.
&&Local storm report, Feb 7, 1:31 PM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
131 PM MST SUN FEB 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM SNOW 3 NNE CLANCY 46.50N 111.96W
02/07/2021 E12.0 INCH JEFFERSON MT PUBLIC
ONE FOOT STORM TOTAL SNOWFALL. SOCIAL MEDIA
REPORT. LOCATION AND TIME ESTIMATED.
&&The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 3:06 AM MST | Wind Chill Advisory | TFX | 3 days | |
| Feb 7, 8:34 AM MST | Winter Weather Advisory | TFX | 18 hr | |
| Feb 7, 9:38 AM MST | Special Weather Statement | TFX | Madison | 52 min |
| Feb 7, 10:32 AM MST | Special Weather Statement | TFX | Madison | 58 min |
Nearby
Winter Weather Advisories in Montana, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.